Kalle Leppälä

Rational approximations of the exponential function at rational points

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

Standard

Rational approximations of the exponential function at rational points. / Leppälä, Kalle; Matala-aho, Tapani; Törmä, Topi.

In: Journal of Number Theory, Vol. 179, 01.10.2017, p. 220-239.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

Harvard

Leppälä, K, Matala-aho, T & Törmä, T 2017, 'Rational approximations of the exponential function at rational points' Journal of Number Theory, vol 179, pp. 220-239. DOI: 10.1016/j.jnt.2017.03.014

APA

Leppälä, K., Matala-aho, T., & Törmä, T. (2017). Rational approximations of the exponential function at rational points. Journal of Number Theory, 179, 220-239. DOI: 10.1016/j.jnt.2017.03.014

CBE

Leppälä K, Matala-aho T, Törmä T. 2017. Rational approximations of the exponential function at rational points. Journal of Number Theory. 179:220-239. Available from: 10.1016/j.jnt.2017.03.014

MLA

Leppälä, Kalle, Tapani Matala-aho and Topi Törmä. "Rational approximations of the exponential function at rational points". Journal of Number Theory. 2017, 179. 220-239. Available: 10.1016/j.jnt.2017.03.014

Vancouver

Leppälä K, Matala-aho T, Törmä T. Rational approximations of the exponential function at rational points. Journal of Number Theory. 2017 Oct 1;179:220-239. Available from, DOI: 10.1016/j.jnt.2017.03.014

Author

Leppälä, Kalle ; Matala-aho, Tapani ; Törmä, Topi. / Rational approximations of the exponential function at rational points. In: Journal of Number Theory. 2017 ; Vol. 179. pp. 220-239

Bibtex

@article{7bc664d899b94ecfae86c5e73dbe31c3,
title = "Rational approximations of the exponential function at rational points",
keywords = "Diophantine approximation, Generalized continued fraction, Irrationality measure",
author = "Kalle Lepp{\"a}l{\"a} and Tapani Matala-aho and Topi T{\"o}rm{\"a}",
year = "2017",
month = "10",
day = "1",
doi = "10.1016/j.jnt.2017.03.014",
language = "English",
volume = "179",
pages = "220--239",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press",

}

RIS

TY - JOUR

T1 - Rational approximations of the exponential function at rational points

AU - Leppälä,Kalle

AU - Matala-aho,Tapani

AU - Törmä,Topi

PY - 2017/10/1

Y1 - 2017/10/1

KW - Diophantine approximation

KW - Generalized continued fraction

KW - Irrationality measure

UR - http://www.scopus.com/inward/record.url?scp=85019394793&partnerID=8YFLogxK

U2 - 10.1016/j.jnt.2017.03.014

DO - 10.1016/j.jnt.2017.03.014

M3 - Journal article

VL - 179

SP - 220

EP - 239

JO - Journal of Number Theory

T2 - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

ER -